# SDR CALA0300372

- Difficulty date: July 9, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 16,474 hours, 8,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN INTERCOSTAL AT STA 344-360, RBL 3.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
